I started my period about 2 week and 1/2 ago and went with my sugar pills the full 7 days... MY period was very very light. During my Period i developed a Staph infection on my stomach and arms and due to the steroid i was prescribed by dr. said to not take my birth control as it would cancel out. I feel like since I have started back on my birth control I am having a clear discharge way more often then other times and somewhat discomfort in my stomach. I did not have any intercourse during this time frame. So i do not feel i am pregnant.
7 Jun 2010
Were you put on an antibiotic or a steroid for your infection?
If you were put on an antibiotic you may have developed a vaginal yeast infection - this would explain the discharge.
A common side-effect from antibiotics is nausea.
If your symptoms are not improving you should see your doctor or pharmacist.
- Necon 1 / 35 Information for Consumers
- Necon 1 / 35 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Necon 1 / 35 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Necon 1/35 - I have been on Necon for years, and it has made my periods much lighter than they were?
... before taking it. My doctor told me that it was normal to skip a period now and again, or not to have a "noticeable" period, since it ...
1 answer • 7 Feb 2013
Necon 1/35 - I am planning to go to the Dominican Republicthis summer. I am not scheduled to get my?
... period. Some people have told me that when you travel out of the country you can get your period at a certain time. Is it possible while on birth ...
1 answer • 27 Apr 2014
I take necon 1/35 i take my pills every morning every time i take then i bleed for an hour or 2 then i get a headache and the back of my ...
1 answer • 22 Nov 2014
... I am a 19 year old, and I take my birth control pill at 9 pm every night. I took the pill Saturday night at 9pm I had unprotected sex later that ...
1 answer • 27 Jul 2015
I been taking this pill for about a week and a half. I did not start this pill the Sunday after my period it was more like the Tuesday after due to ...
1 answer • 2 Oct 2015